# SDR UPS03440235

- Difficulty date: February 24, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED ANNUNCIATOR INOPERATIVE.  RELAMPED, NO HELP.  REPLACED EMERGENCY LIGHT MODULE ASSY, OPS CHECK OK.
